# SDR DALA2016010800106

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RT WINDOW RING PAN AT LOWER AFT CORNER BETWEEN ST 1117-1136.  WINDOWS RING PAN WAS REPAIRED IAW SRM 51-30-5, 51-30-2, 53-05 FIG 122, ER/AS 487747-14MA, REV A AND 493648-14MA, REV A.
